1mg, best e pharmacy in India

RETHERMA CE 250MG SUSPENSION

generic_icon
Rs.34.81for 1 bottle(s) (60 ML suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR RETHERMA CE

Paracetamol(250 mg)

food interaction for RETHERMA CE

alcohol interaction for RETHERMA CE

pregnancy interaction for RETHERMA CE

lactation interaction for RETHERMA CE

medicine interaction for RETHERMA CE

food
alcohol
pregnancy
lactation
medicine
It is better to take Retherma ce 250mg suspension with food.
Retherma ce 250mg suspension may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Retherma ce 250mg suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Retherma ce 250mg suspension is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR RETHERMA CE

    Paracetamol(250 mg)

    Uses

    Retherma ce 250mg suspension is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Retherma ce 250mg suspension blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR RETHERMA CE

    50 Substitutes
    50 Substitutes
    Sorted By
    RelevancePrice
    • CALPOL PEAD 250 MG SUSPENSION
      (60 ML suspension in bottle)
      Glaxo SmithKline Pharmaceuticals Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      pay 1% more per ML of suspension
    • P 250 MG SUSPENSION
      (60 ML suspension in bottle)
      Apex Laboratories Pvt Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      pay 1% more per ML of suspension
    • DOLO 250 MG SUSPENSION
      (60 ML suspension in bottle)
      Micro Labs Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      pay 1% more per ML of suspension
    • DOLOPAR 250 MG SUSPENSION
      (60 ML suspension in bottle)
      Micro Labs Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.28
      pay 1% more per ML of suspension
    • PACIMOL DS 250 MG SUSPENSION
      (60 ML suspension in bottle)
      Ipca Laboratories Ltd
      Rs. 0.59/ML of suspension
      generic_icon
      Rs. 35.49
      pay 2% more per ML of suspension

    Top Physicians

    Expert advice FOR RETHERMA CE

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR RETHERMA CE

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)